# SDR VNAA202318040001

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 41,482 hours, 39,585 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: CC670122015
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L/H WING INBOARD LEADING EDGE SKIN TO HAVE GOUGE DAMAGE ON THE OUTBOARD END AT WS 144.94
